+ Site Statistics
+ Search Articles
+ PDF Full Text Service
How our service works
Request PDF Full Text
+ Follow Us
Follow on Facebook
Follow on Twitter
Follow on LinkedIn
+ Subscribe to Site Feeds
Most Shared
PDF Full Text
+ Translate
+ Recently Requested

An existence-uniqueness theorem and alternating contraction projection methods for inverse variational inequalities



An existence-uniqueness theorem and alternating contraction projection methods for inverse variational inequalities



Journal of Inequalities and Applications 2018(1): 351



Let C be a nonempty closed convex subset of a real Hilbert space H with inner product , , and let f : H H be a nonlinear operator. Consider the inverse variational inequality (in short, IVI ( C , f ) ) problem of finding a point ξ H such that f ( ξ ) C , ξ , v - f ( ξ ) 0 , v C . In this paper, we prove that IVI ( C , f ) has a unique solution if f is Lipschitz continuous and strongly monotone, which essentially improves the relevant result in (Luo and Yang in Optim. Lett. 8:1261-1272, 2014). Based on this result, an iterative algorithm, named the alternating contraction projection method (ACPM), is proposed for solving Lipschitz continuous and strongly monotone inverse variational inequalities. The strong convergence of the ACPM is proved and the convergence rate estimate is obtained. Furthermore, for the case that the structure of C is very complex and the projection operator P C is difficult to calculate, we introduce the alternating contraction relaxation projection method (ACRPM) and prove its strong convergence. Some numerical experiments are provided to show the practicability and effectiveness of our algorithms. Our results in this paper extend and improve the related existing results.

Please choose payment method:






(PDF emailed within 0-6 h: $19.90)

Accession: 066562023

Download citation: RISBibTeXText

PMID: 30839866

DOI: 10.1186/s13660-018-1943-0


Related references

Existence, uniqueness, and convergence of optimal control problems associated with parabolic variational inequalities of the second kind. Nonlinear Analysis: Real World Applications 12(4): 2211-2224, 2011

A kind of system of multivariate variational inequalities and the existence theorem of solutions. Journal of Inequalities and Applications 2017(1): 208, 2017

A Comparison of Different Contraction Methods for Monotone Variational Inequalities. Journal of Computational Mathematics 27(4): 459-473, 2009

A Uniqueness Theorem In The Inverse Spectral Theory Of A Certain Higher-Order Ordinary Differential Equation Using PaleyWiener Methods. Journal of the London Mathematical Society 72(1): 169-184, 2005

Strong convergence theorem for split monotone variational inclusion with constraints of variational inequalities and fixed point problems. Journal of Inequalities and Applications 2018(1): 311, 2018

Theorems of existence and uniqueness of generalized solutions of the Marguerre-Vlasov's oscillation models of the sloping casings with the weak inertia of the longitudinal transfers with edge pinning. 2. Uniqueness theorem. Izvestiya Vysshikh Uchebnykh Zavedenii Severo Kavkazskii Region Estestvennye Nauki (2): 9-11, 2005

About the existence and uniqueness theorem for hyperbolic equation. International Journal of Mathematics and Mathematical Sciences 18(1): 141-146, 1995

Existence and uniqueness result for a class of mixed variational problems. Journal of Inequalities and Applications 2018(1): 95, 2018

An Elementary Proof Of The Existence And Uniqueness Theorem For The NavierStokes Equations. Communications in Contemporary Mathematics 1(4): 497-516, 1999

Existence and uniqueness theorem for a solution of fuzzy differential equations. International Journal of Mathematics and Mathematical Sciences 22(2): 271-279, 1999

A uniqueness theorem for an inverse problem in periodic diffractive optics. Inverse Problems 10(2): 335-340, 1994

Uniqueness theorem for an inverse one dimensional problem of a wave equation. Geosciences Bulletin, Series A 2(8-10): 141, 1971

A remark on the global uniqueness theorem for a semilinear elliptic inverse problem. Inverse Problems 14(5): 1311-1314, 1998

A uniqueness theorem for inverse eigenparameter dependent Sturm - Liouville problems. Inverse Problems 13(6): 1453-1462, 1997

New applications of Schrödinger type inequalities to the existence and uniqueness of Schrödingerean equilibrium. Journal of Inequalities and Applications 2017(1): 61, 2017